Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    8
  • comments
    3
  • views
    5,360

Day 24

Sillyseal10

137 views

Ugh. Well I have pink eye. I heard you are more likely to get it while on accutane and boy is it a bitch. I'll spare you the details.

On the bright side- my skin is really improving!

Every single day it gets better and better!!! I can't believe something is finally working!

Blackheads are still coming out, apparently I had blackheads in places I never knew about! Suddenly my chin and chest are covered in tiny black spots pushing to the surface

Side Effects: chapped lips, dry skin and hair, and a weird rash on my forearms. Its not itchy, its just a rough, red patch. Weird.



0 Comments


Recommended Comments

There are no comments to display.

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a New Account

Sign in

Already have an account? Sign in here.

Sign In Now
×